| Model Number |
iS3-BR |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/02/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Through follow-up, the following additional information was received.Per report, the surgeon confirmed that the trocar was initially observed to be bent while inside the anterior chamber, and was subsequently removed from the eye without being activated.Reportedly, the surgeon touched the bent trocar with forceps outside of the eye, and the trocar then broke with no possibility of any fragment remaining in the eye.
Additional Manufacturer Narrative
Additional information: b5, g2, g3.The additional information received through follow-up was reassessed for reportability criteria; and concluded that the reported event no longer meets the statutory definition of a medical device reportable event.Based on the clarification received, glaukos no longer considers this report as a reportable event.Mfr# reference:(b)(4).